Facebook Pixel
EmpowHER Guest

I took Next Choice about a month ago and still feel emotional

By Anonymous June 21, 2012 - 8:28pm
Rate This

Hi, I took Next Choice last month after my boyfriend's condom broke and I'm not pregnant. However, I have been very emotional since then, including crying for no reason, picking fights and almost breaking up with my boyfriend, and just feeling like life has no real purpose. Then I'll snap out of it. I'll even laugh at how nuts I was being but then it'll be back. And while I'm upset, I'll know how ridiculous I'm being but I'll still be emotional. It's basically like PMS all the time. I'm wondering if taking Next Choice has affected me because this all started after that. Thanks!

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Next Choice should not cause emotional distress, especially a month after you take it.

I suspect you are feeling this way because the stress of possibly getting pregnant made you feel vulnerable and scared and out of control? This can have an effect for some time.



June 22, 2012 - 5:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emotional Health

Get Email Updates

Emotional Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!